# SDR HEEA966503

- Difficulty date: January 23, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3897N
- Make and model: Bell 214ST
- Aircraft serial: 28106
- System (JASC): 3444 · Ground Proximity System
- Part: Altimeter
- Part number: 066104800
- Condition: Inoperative
- Location: Cockpit Rad Alt
- Component: KRA405
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADAR ALTIMETER INOPERATIVE. PERFORMED COMPLETE CALIBRATION AND ALIGNMENT.  REPLACED RESISTORS R518, R519, R534 AND R260 TO INCORPORATE MOD 10.   BENCH  CHECK GOOD.
